Jump to content
CrazyBoards.org

Recommended Posts

Recently I have had problems with kidney pain and stuff, so my GP prescribed Lorcet Plus (7.5/650) every 6 hours PRN, and 25mg Phenergan every 6 hours PRN. After a couple days of the Phenergan/Lorcet combo, and laying in the bed all day, I started to notice minor muscle spasms in my legs, feet, and hands. I thought it could have been a dise effect of the Topamax, but I was weaning off it because it caused my kidney problems/UTI. When the UTI finally cleared up and when the Topamax was completely out of my sistem. my kidneys stopped hurting and after a couple days of no Phenergan/Lorcet, the muscle twitches stopped.

Today I took a Lorcet and a Phenergan because I am having menstrual cramps so bad that it hurts to walk. An hour later I took another Lorcet and Phenergan because the first only took the edge off. Then I fell asleep. When I woke up I noticed I was having the little twitches in my hands, legs, and feet again. So is it a side effect of the Phenergan? I know Phenergan can cause side effects similar to Extrapyrimial Syndrome, like uncontrollable movements of the hands, face and mouth...but they go away and aren't permanent. With Phenergan it indicates an allergic reaction. Could the twitches be a slight allergic reaction? They aren't always present--only when I am laying down. And they're not that bad, it's just a little annoying when I am trying to sleep.

Anyone else had this problem? I can't take the Lorcet without Phenergan because it makes me sick. Is there anything else I could try in place of the Phenergan?

Link to comment
Share on other sites

Hi pyschiatric dx and AD buddy!

I was on a kiddy dose of Phenergan for years. for catarrah and sinus. (due to lactose intolerance). I presume this is the same thing?

I never had any muscle twitches with it, not that I remember. But I do get them from efexor dose changes....and you're on efexor I see...

maybe its not the meds, but is anxiety, which I notice in your very informative sig that you do, like me, suffer from just a thought....????

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...